# SDR MALA100023

- Difficulty date: January 31, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 25,743 hours, 28,350 cycles
- Engine: Ge CT79B
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERIC REPAIR FOR SKIN/HONEYCOMB DENTS TO LT AND RT HORIZONTAL STAB UPPER SKINS. REPAIRED IAW EO S55188, S55017 FOR LT (4EACH) AND RT (10EACH).
